Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Why am I cramping? My period isn't for another couple weeks.

I've been experiencing constant cramping all through out the day I took Ibprophen and it went away but now that it's wearing off I'm starting to feel the crampin again. Any idea what it could be? My period isn't due for another couple weeks or so. I know I should ask my doctor but I don't want to make a big deal out of it if it's nothing. I just want to hear thoughts.

Answer Question
 
Imogine

Asked by Imogine at 10:37 PM on Sep. 13, 2009 in Health

Level 22 (14,425 Credits)
Answers (4)
  • could you be dehydrated?
    Lynette

    Answer by Lynette at 10:54 PM on Sep. 13, 2009

  • Dehydration, maybe! But you could just be ovulating early this month. Or it could be something else. If it lasts more than a couple days your health is worth more than saying not to make a big deal out of it. Make that health ins. pay most your visit.
    Applemama

    Answer by Applemama at 11:00 PM on Sep. 13, 2009

  • If it is mor eon the left or right it could be an ovarian cyst bursting. If it is on your right side it could be your appendix and you need to go to ER. It could be many things to include fibroids, endometriosis, or even simply ovulation (which happens about 2 weeks prior to menstruation)
    cat1622

    Answer by cat1622 at 12:05 AM on Sep. 14, 2009

  • THanks for your thoughts. It probably is dehydration and/or ovulation. It is around that time.
    Imogine

    Answer by Imogine at 12:09 AM on Sep. 14, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.